Segui
Paweł Przybyłowicz
Paweł Przybyłowicz
associate professor, AGH University of Science and Technology, Faculty of Applied Mathematics
Email verificata su agh.edu.pl
Titolo
Citata da
Citata da
Anno
Strong approximation of solutions of stochastic differential equations with time-irregular coefficients via randomized Euler algorithm
P Przybyłowicz, P Morkisz
Applied Numerical Mathematics 78, 80-94, 2014
252014
Randomized Runge–Kutta method—Stability and convergence under inexact information
T Bochacik, M Goćwin, PM Morkisz, P Przybyłowicz
Journal of Complexity 65, 101554, 2021
172021
Optimal pointwise approximation of SDE’s from inexact information
PM Morkisz, P Przybyłowicz
Journal of Computational and Applied Mathematics 324, 85-100, 2017
162017
Adaptive Itô–Taylor algorithm can optimally approximate the Itô integrals of singular functions
P Przybyłowicz
Journal of computational and applied mathematics 235 (1), 203-217, 2010
152010
Existence, uniqueness, and approximation of solutions of jump-diffusion SDEs with discontinuous drift
P Przybyłowicz, M Szölgyenyi
Applied Mathematics and Computation 403, 126191, 2021
142021
Complexity of the derivative-free solution of systems of IVPs with unknown singularity hypersurface
B Kacewicz, P Przybyłowicz
Journal of Complexity 31 (1), 75-97, 2015
142015
Optimality of Euler-type algorithms for approximation of stochastic differential equations with discontinuous coefficients
P Przybyłowicz
International Journal of Computer Mathematics 91 (7), 1461-1479, 2014
142014
Optimal adaptive solution of initial-value problems with unknown singularities
B Kacewicz, P Przybyłowicz
Journal of Complexity 24 (4), 455-476, 2008
132008
On mathematical aspects of evolution of dislocation density in metallic materials
N Czyżewska, J Kusiak, P Morkisz, P Oprocha, M Pietrzyk, P Przybyłowicz, ...
IEEE Access 10, 86793-86812, 2022
122022
Randomized derivative-free Milstein algorithm for efficient approximation of solutions of SDEs under noisy information
PM Morkisz, P Przybyłowicz
Journal of Computational and Applied Mathematics 383, 113112, 2021
122021
Optimal global approximation of jump-diffusion SDEs via path-independent step-size control
A Kałuża, P Przybyłowicz
Applied Numerical Mathematics 128, 24-42, 2018
122018
Optimal global approximation of stochastic differential equations with additive Poisson noise
P Przybyłowicz
Numerical Algorithms 73, 323-348, 2016
122016
Minimal asymptotic error for one-point approximation of SDEs with time-irregular coefficients
P Przybyłowicz
Journal of Computational and Applied Mathematics 282, 98-110, 2015
112015
Inverse problem in stochastic approach to modelling of microstructural parameters in metallic materials during processing
K Klimczak, P Oprocha, J Kusiak, D Szeliga, P Morkisz, P Przybyłowicz, ...
Mathematical Problems in Engineering 2022 (1), 9690742, 2022
102022
Efficient approximation of SDEs driven by countably dimensional Wiener process and Poisson random measure
P Przybyłowicz, M Sobieraj, Ł Stȩpień
SIAM Journal on Numerical Analysis 60 (2), 824-855, 2022
102022
Optimal global approximation of SDEs with time-irregular coefficients in asymptotic setting
P Przybyłowicz
Applied Mathematics and Computation 270, 441-457, 2015
102015
Optimal solution of a class of non-autonomous initial-value problems with unknown singularities
B Kacewicz, P Przybyłowicz
Journal of Computational and Applied Mathematics 261, 364-377, 2014
102014
Linear information for approximation of the Itô integrals
P Przybyłowicz
Numerical Algorithms 52, 677-699, 2009
102009
Efficient approximate solution of jump–diffusion SDEs via path-dependent adaptive step-size control
P Przybyłowicz
Journal of Computational and Applied Mathematics 350, 396-411, 2019
92019
Optimal sampling design for global approximation of jump diffusion stochastic differential equations
P Przybyłowicz
Stochastics 91 (2), 235-264, 2019
92019
Il sistema al momento non puň eseguire l'operazione. Riprova piů tardi.
Articoli 1–20